Research Repository

Further Properties of some Mappings Associated with Hermite-Hadamard Inequalities

Dragomir, Sever S (2003) Further Properties of some Mappings Associated with Hermite-Hadamard Inequalities. Tamkang Journal of Mathematics, 34 (1). pp. 45-57. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

New properties of some functionals associated to the Hermite-Hadamard integral inequality for convex functions are given.

Item Type: Article
Uncontrolled Keywords: ResPubID5741, functionals, Hermite-Hadamard integral inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 21 Jun 2011 04:45
Last Modified: 21 Jun 2011 04:45
URI: http://vuir.vu.edu.au/id/eprint/2405
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar